# SDR BB06020

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757225
- Aircraft serial: 27807
- Aircraft time: 38,263 hours, 15,662 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397P
- Part serial: 6916
- Condition: Failed
- Location: L/E Slat
- Part time: 38,256 hours, 15,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 648, LAS-PHL:  L/E SLAT DISAGREE MESSAGE ILLUMINATED WITH FLAP HANDLE IN UP POSITION.  RETURNED TO LAS.  MAINTENANCE RESET THE NUMBER 5 INBOARD AND NUMBER 6 OUTBOARD ROTARY ACTUATORS AND THE AIRCRAFT WAS MAINTENANCE FERRIED TO PIT FOR REPLACMENT OF THE ROTARY ACUTATORS.
